# SDR SWIA200922367

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,421 hours, 42,871 cycles
- Engine: Pwa PW118B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Out Of Rig
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER SPEED INCREASED UNCOMMANDED ON TAXI.  (FLT 6630)  RIGGED LEFT HMU.
